# SDR 2007FA0000055

- Difficulty date: December 12, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Aircraft: N5091S
- Make and model: Cessna TR182
- Aircraft serial: R18201503
- Engine: Lyc O540*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1114174S0102
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC HOSE ON RETRACT SIDE OF NOSE GEAR ACTUATOR FAILED AS AIRCRAT WAS ON APPROACH AND GEARDOWN WAS SELECTED.  RESULTED IN AIRCRAFT MAKING AN EMERGENCY GEARUP LANDING.  AFTER AC WAS RECOVERED, INSPECTION OF HYDRAULIC SYSTEM REVEALED; TEFLON HYDRAULIC HOSE HAD COMPLETELY BLOW-OUT OF SWEDGED FITTING.  NO SIGNS OF HOSE LEAKING PRIOR TO INCIDENT.  (K)
